# SDR USAA2014100600006

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 18,813 hours, 6,406 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: C0977
- Condition: Faulty
- Location: L1 Door
- Part time: 9,633 hours, 3,347 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED WITH CLASS 1 FAULT EPSU 10WL FWD L DEU B 300RH1.  REPLACED DOOR L1 ESCAPE SLIDE IAW JOB CARD 26L00025010.
